Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Joseph H. Silverman and John T. Tate
Title: Rational points on elliptic curves
Additional book information: Undergraduate Texts in Mathematics, Springer-Verlag, New York and Berlin, 1992 (first ed.\ 1989), x+281 pp., US$29.95. ISBN 0-387-97825-9.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: William R. Hearst III
Reviewer: Kenneth A. Ribet
Journal: Bull. Amer. Math. Soc. 30 (1994), 248-252
DOI: https://doi.org/10.1090/S0273-0979-1994-00465-3